# SDR AUS20020634

- Difficulty date: May 28, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 42D218
- Condition: Leaking
- Location: Fuel System
- Part time: 1,271 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE SWITCH LEAKING FROM SOLDER JOINT. SUSPECT CAUSED BY INTERNAL FAILURE OF METAL DIAPHRAGM.
